# SDR SIMA200925501

- Difficulty date: December 17, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 24,674 hours, 24,416 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14534969401
- Condition: Corroded
- Location: Fuselage
- Part time: 24,674 hours, 24,416 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE CHECK FOUND THE RIGHT 21 STRINGER TO BE CORRODED BETWEEN FRAME 12 AND FRAME 13.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND INSTALLED NEW STRINGER 21R BETWEEN FRAME 12 AND FRAME 13 IAW SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
